Elliptic boundary value problems with nonvariational perturbation and the finite element method. (English) Zbl 0281.35007


35B20 Perturbations in context of PDEs
35J40 Boundary value problems for higher-order elliptic equations
35A35 Theoretical approximation in context of PDEs
Full Text: DOI EuDML


[1] J. L. Lions E. Magenes: Problèmes aux limites non homogenès et applications. Dunod, Paris 1968. · Zbl 0165.10801
[2] G. Strang G. Fix: A Fourier Analysis of the Finite Element Variational Methods. · Zbl 0278.65116
[3] S. G. Michlin: Variacionnyje metody v matěmatičeskoj fizike. Gostěchizdat, Moskva 1957. · Zbl 0082.38001
[4] I. Babuška: Error -Bounds for Finite Element Method. Num. Math. 16, 1970, 322-377. · Zbl 0214.42001 · doi:10.1007/BF02165003
[5] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague, 1967. · Zbl 1225.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.